# SDR WX0A2025011032263

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 34,331 hours, 20,400 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) ENG 2 STALL @CRUISE WITH TURBULENCE.  REMOVED AND REPLACED #2 ENGINE REF TC 71-400-001 & 71-400-002 WO 511396 SEE THESE REF'S FOR WORK DETAILS"
